Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 23, NWS San Angelo, TX

May 8, 2019Kimble County, Menard County, Texas

NWS San Angelo, TX issued this tornado warning at May 8, 2019, 2:20 AM CDT for Kimble County, Menard County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2019, 2:20 AM CDT (07:20 UTC)
Expired
May 8, 2019, 2:45 AM CDT
In force
25 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Kimble County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 98 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 10:58 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 7.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2054 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1315 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

980 
WFUS54 KSJT 080720
TORSJT
TXC267-327-080745-
/O.NEW.KSJT.TO.W.0023.190508T0720Z-190508T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
220 AM CDT Wed May 8 2019

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  North central Kimble County in west central Texas...
  Southeastern Menard County in west central Texas...

* Until 245 AM CDT.
    
* At 220 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 10 miles south of Menard, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Saline around 245 AM CDT.

Other locations impacted by this tornadic thunderstorm include The
Intersection Of Us-83 And Ranch Road 1773 and Us-83 Near The Kimble-
Menard County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3067 9989 3085 9991 3091 9958 3064 9953
TIME...MOT...LOC 0720Z 262DEG 28KT 3078 9984 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
1 follow-up statement
251 
WWUS54 KSJT 080728
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
228 AM CDT Wed May 8 2019

TXC267-080736-
/O.CAN.KSJT.TO.W.0023.000000T0000Z-190508T0745Z/
Kimble TX-
228 AM CDT Wed May 8 2019

...THE TORNADO WARNING FOR NORTH CENTRAL KIMBLE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. 

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.

LAT...LON 3072 9989 3085 9991 3091 9958 3072 9955
TIME...MOT...LOC 0726Z 254DEG 25KT 3080 9979 

$$

TXC327-080745-
/O.CON.KSJT.TO.W.0023.000000T0000Z-190508T0745Z/
Menard TX-
228 AM CDT Wed May 8 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHEASTERN MENARD COUNTY...
    
At 226 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Menard, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Menard County, including the following locations...
The Intersection Of Us-83 And Ranch Road 1773.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3072 9989 3085 9991 3091 9958 3072 9955
TIME...MOT...LOC 0726Z 254DEG 25KT 3080 9979 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 12:45 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 8, 12:45 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
1245 AM CDT Wed May 8 2019

.AVIATION...
/06Z TAFS/

Thunderstorms moving through KABI and KSOA at 0540Z, with winds
up to 50kts possible through 630Z. Additional scattered
thunderstorms are expected to develop from across the terminals
beginning 8-10Z and move eastward. KABI, KSJT, KSOA should see
occasional thunderstorms through 12Z, KBBD and KJCT through mid
morning. Brief IFR visibilities expected with the storms,
otherwise MVFR stratus will dissipate from west to east sunrise
through mid morning, as drier southwest to west winds develop.

&&

.PREV DISCUSSION... /issued 627 PM CDT Tue May 7 2019/

AVIATION...
/00Z TAFS/

Decided to keep the TAF package in line with the 18z TAF package.
Still expecting thunderstorms to move across the area and bring
VCTS/TSRA to all sites through the morning hours. Additional
amendments with the inclusion of TEMPO groups may need to be
inserted once the line of thunderstorms develop and we can get an
accurate forward speed and ETA at the TAF sites. Expect poor
visibilities and very strong and erratic winds around the storms.
As the line of storm passes, expect improving weather conditions
with just some lingering MVFR CIGs through the rest of the
morning. By 15z, all TAF sites should see a return to VFR
conditions.

PREV DISCUSSION... /issued 250 PM CDT Tue May 7 2019/

SHORT TERM...
(Tonight and Wednesday)

.Severe Thunderstorms Possible Tonight and Wednesday Morning...

Early this afternoon, an upper low pressure system moving east over
Arizona is indicated on water vapor satellite imagery. Meanwhile, at
the surface a dry-line stretches along or just east of the eastern
New Mexico/Texas Panhandle border and south into the Trans-Pecos
region, with dewpoints in the mid to upper 60s across West Central
Texas. Visible satellite shows clouds partially clearing across the
region, and SB CAPE is already 2500-3000 J/KG and ML CAPE is 1500-
2000 J/KG. Storms are already firing along the dry-line in the
northern Texas Panhandle and down in the Trans-Pecos region.

The low will weaken into an open trough later today into this
evening as it moves into New Mexico, with broad-scale lift
increasing as it approaches, resulting in increasing storms
developing along and ahead of the dry-line. With NAM12 showing ML
CAPEs late this afternoon and evening potentially exceeding 3000
J/KG, 0-6 km bulk shear increasing to 45-50 KT, and 0-1 km bulk
shear increasing to 15-20 KT, any cells that develop through the
evening hours will have a good possibility of being supercells with
the potential to produce large hail (and potentially very large hail
west of a Haskell to Sonora line), damaging winds and a few
tornadoes. A some of the hi-res models show a few discrete cells
(potentially supercells) developing over the western Big Country,
western Concho Valley and Northern Edwards Plateau this evening.
After midnight, a line of strong to severe thunderstorms is then
expected to develop along the dry-line and move from northwest to
southeast (along with the dry-line) across the forecast area through
Wednesday morning, with the main hazards from this squall line being
damaging winds and large hail, although an embedded tornado cannot
be ruled out. SPC has areas west of a Throckmorton to Mertzon line
in an Enhanced Risk of severe weather, while areas to the east but
west of a Brownwood to Sonora line are in a Slight Risk, and
everywhere else in a Marginal Risk through sunrise Wednesday. After
sunrise Wednesday, the Slight Risk area transitions to locations
east of a Haskell to Ballinger to Sonora line as the squall line
continues to move east. There's also a slight risk of flash flooding
through Wednesday morning, mainly in the Big Country, as 1-2 inches
of rain could fall onto already saturated soils.

Storms should be exiting the region completely by early afternoon
Wednesday, with sunny skies emerging behind the dry-line. Highs
Wednesday are forecast to be in the mid to upper 80s.

LONG TERM...
(Wednesday Night through Tuesday)

An overall unsettled pattern is indicated late this week through the
weekend, and into the first part of next week. An upper trough will
be over the southwestern part of the CONUS, with west to southwest
flow aloft over our area. A closed low is progged to develop off the
southern California coast by this weekend, and eventually move into
the Arizona/New Mexico vicinity early next week. The GFS and ECMWF
have overall similarity, but differ with eventual track of the upper
low. With this pattern, our area will have varying chances for
showers/thunderstorms.

A fairly strong cold front for this time of year is expected to move
south across the northern part of our area late Wednesday night, and
across the rest of our area Thursday morning. Temperatures will be
10-18 degrees cooler for highs on Thursday, with somewhat breezy
north winds. The cool airmass is expected to linger across our area
into the weekend, with daytime temperatures well-below normal for
the second week in May.

Carrying 20-40 PoP for showers and thunderstorms Thursday across the
southern third of our area, where some instability will be present
with the arrival of the cold front.

Rain chances expand back to the north Thursday night and Friday,
when showers and a few elevated thunderstorms will be possible with
a disturbance aloft moving into the area.

With the possibility of an embedded disturbance or two in the flow
aloft affecting our area in an overrunning type of setup during the
weekend, the possibility of showers/isolated thunderstorms
remains in the forecast. With increased uncertainty in the
details, keeping PoPs mostly limited to chance Friday
night/Saturday and slight chance Saturday night/Sunday.

Rain chances to continue into the first part of next week, with the
approach of the aforementioned upper low into what is progged to
be an unstable airmass.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 56  69  48  66 /   0   5  20  20
San Angelo 	 58  73  50  67 /   0  10  20  30
Junction 	 62  77  53  65 /   5  40  40  40
Brownwood 	 60  71  50  64 /  10   5  30  20
Sweetwater 	 54  67  47  64 /   0   5  10  20
Ozona      	 59  76  52  65 /   5  20  30  40

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

99/99/04
Hazardous weather outlook, May 7, 2:35 PM CDT, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
235 PM CDT Tue May 7 2019

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-081945-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
235 PM CDT Tue May 7 2019

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms will be possible across West Central Texas
this evening into the overnight hours. Large to very large hail,
damaging winds and a few tornadoes are possible. The greatest
threat of very large hail will be west of a Haskell to Sonora
line and the greatest damaging wind threat will be west of a
Menard to Brownwood line.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Severe thunderstorms will be possible Wednesday morning generally
east of a Haskell to Ballinger to Sonora line. The main hazards
will be large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed at some point tonight or
Wednesday morning.

In the hours before

Special weather statement, May 7, 10:33 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1033 PM CDT Tue May 7 2019

TXZ054-064-065-080415-
Nolan TX-Coke TX-Sterling TX-
1033 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COKE...NORTHERN
STERLING AND SOUTHWESTERN NOLAN COUNTIES UNTIL 1115 PM CDT...

At 1033 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Silver to Sterling City.
Movement was northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Silver around 1105 PM CDT.
  E.V. Spence Reservoir Near Paint Creek Recreation Area around 1110
  PM CDT.
  Sanco around 1115 PM CDT.

Other locations impacted by these storms include The Intersection Of
Highway 158 And Ranch Road 2059.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

LAT...LON 3209 10104 3209 10066 3233 10067 3236 10061
      3198 10039 3171 10119
TIME...MOT...LOC 0333Z 242DEG 36KT 3212 10086 3184 10098

Woodward
Special weather statement, May 7, 10:34 PM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1034 PM CDT Tue May 7 2019

TXZ076-080400-
Crockett TX-
1034 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CROCKETT COUNTY
UNTIL 1100 PM CDT...

At 1034 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Pandale, or 30 miles south of Sheffield, moving
northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Crockett County, including the following locations... The
Intersection Of Ranch Road 2083 And Highway 405.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

LAT...LON 3029 10176 3033 10174 3034 10171 3034 10166
      3037 10168 3053 10143 3035 10126 3028 10140
TIME...MOT...LOC 0334Z 244DEG 33KT 3027 10166

mkd
Special weather statement, May 7, 11:40 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1140 PM CDT Tue May 7 2019

TXZ076>078-080530-
Schleicher TX-Crockett TX-Sutton TX-
1140 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEICHER...
SOUTHEASTERN CROCKETT AND NORTHWESTERN SUTTON COUNTIES UNTIL 1230 AM
CDT...

At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Ozona, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Schleicher, southeastern Crockett and northwestern Sutton Counties,
including the following locations... The Intersection Of Us-
190 And Ranch Road 1828, I-10 Near The Crockett-
Sutton County Line, The Intersection Of I-
10 And Ranch Road 1989 and The Intersection Of Highway 163 And Ranch
Road 1973.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.

LAT...LON 3030 10139 3043 10148 3093 10081 3046 10049
TIME...MOT...LOC 0439Z 240DEG 41KT 3056 10100
Special weather statement, May 8, 12:58 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1258 AM CDT Wed May 8 2019

TXZ099-114-080645-
Throckmorton TX-Shackelford TX-
1258 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHACKELFORD AND
SOUTHWESTERN THROCKMORTON COUNTIES UNTIL 145 AM CDT...

At 1257 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Fort Griffin, or 12 miles northwest of Albany, moving
northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Fort Griffin around 120 AM CDT.

Other locations impacted by this storm include The Intersection Of
Us-183 And Us-283 and The Intersection Of Us-283 And Ranch Road 209.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.

LAT...LON 3314 9917 3296 9903 3296 9909 3292 9910
      3275 9943 3292 9958 3296 9951 3296 9948
      3298 9947
TIME...MOT...LOC 0557Z 239DEG 23KT 3289 9940
Special weather statement, May 8, 1:38 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service San Angelo TX
138 AM CDT Wed May 8 2019

TXZ114-128-080730-
Shackelford TX-Callahan TX-
138 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALLAHAN AND
SOUTHEASTERN SHACKELFORD COUNTIES UNTIL 230 AM CDT...

At 138 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eula, or near Clyde, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Clyde around 145 AM CDT.
  Baird around 155 AM CDT.

Other locations impacted by this storm include Mccarty Lake and Us-
283 Near The Callahan-Shackelford County Line.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.

LAT...LON 3221 9954 3227 9963 3238 9963 3273 9942
      3255 9910
TIME...MOT...LOC 0638Z 218DEG 36KT 3233 9957
Special weather statement, May 8, 2:11 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service San Angelo TX
211 AM CDT Wed May 8 2019

TXZ073-154-168-080800-
Menard TX-McCulloch TX-Concho TX-
211 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCULLOCH...CENTRAL
MENARD AND SOUTHEASTERN CONCHO COUNTIES UNTIL 300 AM CDT...

At 210 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Menard, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Menard around 230 AM CDT.

Other locations impacted by this storm include The Intersection Of
Us-83 And Highway 29 and Us-190 Near The Menard-
Mcculloch County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.

LAT...LON 3081 10003 3098 10011 3116 9954 3094 9948
      3084 9949
TIME...MOT...LOC 0710Z 257DEG 27KT 3093 9995

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:46 PM CDTSevere Thunderstorm WarningSJTCrockett44 min
May 7, 10:02 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green43 min
May 7, 10:33 PM CDTSpecial Weather StatementSJTSterling42 min
May 7, 10:34 PM CDTSpecial Weather StatementSJTCrockett26 min
May 7, 10:42 PM CDTSevere Thunderstorm WarningSJTCrockett63 min
May 7, 10:43 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green47 min
May 7, 10:48 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan42 min
May 7, 11:22 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan, Taylor38 min
May 7, 11:36 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor39 min
May 7, 11:40 PM CDTSpecial Weather StatementSJTCrockett50 min
May 8, 12:00 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor45 min
May 8, 12:02 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton43 min
May 8, 12:41 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton49 min
May 8, 12:45 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor45 min
May 8, 12:58 AM CDTSpecial Weather StatementSJTShackelford47 min
May 8, 1:21 AM CDTAreal Flood AdvisorySJTCallahan, Taylor114 min
May 8, 1:23 AM CDTTornado WarningSJTSutton37 min
May 8, 1:25 AM CDTAreal Flood AdvisorySJTSchleicher, Sutton2 hr
May 8, 1:38 AM CDTSpecial Weather StatementSJTCallahan52 min
May 8, 1:52 AM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton38 min
May 8, 1:58 AM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford47 min
May 8, 2:11 AM CDTSpecial Weather StatementSJTMenard49 min
May 8, 2:31 AM CDTAreal Flood AdvisorySJTConcho, Kimble, McCulloch, Mason, Menard3 hr
May 8, 2:35 AM CDTSpecial Weather StatementSJTCallahan40 min
May 8, 2:38 AM CDTTornado WarningSJTMenard22 min
May 8, 2:51 AM CDTSevere Thunderstorm WarningSJTMcCulloch39 min
May 8, 3:15 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba45 min
May 8, 3:23 AM CDTSpecial Weather StatementSJTMason37 min
May 8, 3:41 AM CDTAreal Flood AdvisorySJTSan Saba2 hr
May 8, 3:49 AM CDTSpecial Weather StatementSJTIrion41 min
May 8, 3:59 AM CDTSpecial Weather StatementSJTSan Saba46 min
May 8, 4:16 AM CDTSpecial Weather StatementSJTNolan44 min
May 8, 4:19 AM CDTSpecial Weather StatementSJTFisher41 min
May 8, 4:21 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green39 min
May 8, 4:24 AM CDTAreal Flood AdvisorySJTIrion, Tom Green3 hr
May 8, 4:35 AM CDTSevere Thunderstorm WarningSJTNolan40 min
May 8, 4:38 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green37 min
May 8, 4:47 AM CDTSpecial Weather StatementSJTHaskell43 min
May 8, 4:57 AM CDTAreal Flood AdvisorySJTFisher, Haskell, Jones, Nolan, Taylor3 hr
May 8, 4:58 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor47 min
May 8, 5:08 AM CDTSpecial Weather StatementSJTFisher52 min
May 8, 5:11 AM CDTSpecial Weather StatementSJTConcho49 min
May 8, 5:18 AM CDTSpecial Weather StatementSJTJones42 min
May 8, 5:26 AM CDTSpecial Weather StatementSJTMenard49 min
May 8, 5:32 AM CDTSpecial Weather StatementSJTJones43 min
May 8, 5:38 AM CDTTornado WarningSJTMenard, Schleicher37 min
May 8, 5:39 AM CDTSpecial Weather StatementSJTThrockmorton51 min
May 8, 5:40 AM CDTAreal Flood AdvisorySJTConcho, Runnels3 hr
May 8, 5:48 AM CDTAreal Flood AdvisorySJTShackelford, Throckmorton3 hr
May 8, 5:52 AM CDTFlash Flood WarningSJTIrion, Tom Green113 min
May 8, 6:02 AM CDTFlash Flood WarningSJTIrion118 min
May 8, 6:04 AM CDTTornado WarningSJTMenard26 min
May 8, 6:14 AM CDTFlash Flood WarningSJTFisher, Jones, Nolan, Shackelford, Taylor3 hr
May 8, 6:20 AM CDTAreal Flood AdvisorySJTBrown, Callahan, Coleman3 hr
May 8, 6:20 AM CDTSpecial Weather StatementSJTMenard40 min
May 8, 6:30 AM CDTSevere Thunderstorm WarningSJTKimble, Menard31 min
May 8, 6:40 AM CDTSpecial Weather StatementSJTMcCulloch50 min
May 8, 6:59 AM CDTAreal Flood AdvisorySJTMcCulloch, Mason, Menard, San Saba3 hr
May 8, 7:00 AM CDTSpecial Weather StatementSJTConcho, McCulloch, Mason, Menard, Schleicher, Tom Green45 min
May 8, 7:18 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch20 min
May 8, 7:48 AM CDTSpecial Weather StatementSJTConcho, McCulloch42 min
May 8, 7:52 AM CDTAreal Flood WarningSJTIrion, Tom Green3 hr
May 8, 8:08 AM CDTRiver Flood WarningSJTSan Saba54 hr
May 8, 8:23 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba52 min
May 8, 8:29 AM CDTFlash Flood WarningSJTConcho, McCulloch, Menard3 hr
May 8, 9:07 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba38 min
May 8, 9:40 AM CDTSpecial Weather StatementSJTSan Saba50 min
May 8, 9:46 AM CDTAreal Flood AdvisorySJTMcCulloch, San Saba3 hr
May 8, 9:52 AM CDTSpecial Weather StatementSJTSan Saba23 min
May 8, 10:13 AM CDTSpecial Weather StatementSJTSan Saba47 min
May 8, 11:28 AM CDTAreal Flood WarningSJTConcho, McCulloch, Menard3 hr
May 8, 11:32 AM CDTAreal Flood WarningSJTIrion3 hr
May 8, 1:29 PM CDTRiver Flood WarningSJTMenard15 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.